# SDR SWAA2021011440709

- Difficulty date: January 8, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Position
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE SKIRT TOUCHING SCUFF PLATE WHEN CLOSING.  RE-PADED L2 DOOR ESCAPE SLIDE SKIRT, IAW SOUTHWEST AIRLINES WORK INSTRUCTION NO 8725-61-06 STEP 3 I AND J.
